On a problem of B. Mityagin

Totik, Vilmos: On a problem of B. Mityagin.
Journal of Approximation Theory, 218. pp. 1-8. ISSN 0021-9045 (2017)

Boris.pdf - Submitted Version

Download (120kB) | Preview
Item Type: Article
Journal or Publication Title: Journal of Approximation Theory
Date: 2017
Volume: 218
Page Range: pp. 1-8
ISSN: 0021-9045
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
SWORD language: angol
MTMT id: 3262196
DOI id: https://doi.org/10.1016/j.jat.2017.02.006
Date Deposited: 2017. Sep. 05. 13:40
Last Modified: 2017. Sep. 05. 13:40
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/11896

Actions (login required)

View Item View Item


Downloads per month over past year